71.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tinnitus

6 REPLIES 6
ChristineR
Member

Re: Tinnitus

Hi Hazel
I am on Arimidex and have been for three years now. My cholesterol levels were slightly raised before I started Arimidex but now they are so high I have to take statins plus have fasting blood tests every six months. I have tried a few different types of statins until I found one with less SE. I hope you can manage to lower your cholesterol naturally. I do get aches and pains with the Arimidex and fatigue but I have just started pilates in the hope things will improve. Hope your blood test goes well, take care.
Christine
Flint
Member

Re: Tinnitus

Hello Hazelmary

 

I take statins (did so before BC) had awful SE from first ones and stopped but was given a different one and feel fine on it. If you do decide to take them make sure you get a liver function test on a regular basis. Don't rely on the surgery to request one.

 

I had awful burning mouth too after about 6 months on Letrozole. Now at almost 3 years  it has calmed down but I have to be very careful to let food/drinks cool otherwise it all starts up again. I found plain yoghurt soothing. I think Letrozole has sapped my energy and caused lots of joint problems also along with thinning hair and wrinkles!

 

I was told my high cholesterol is caused by lack of an enzyme - diet and exercise levels were OK.

 

I hope you can improve your cholesterol naturally as many people have done  and good luck

 

ChristineR
Member

Re: Tinnitus

 
hazelmary
Member

Re: Tinnitus

Hello Christine,

 

I'd like to say I feel better but its hard to judge. I developed burning mouth syndrome 6 months after starting Letrozole and am still under the hospital for it but that seems to be getting better but on Monday I went for a health check at my GPs and it seems I have high cholesterol which is one of the side effects listed for Letrozole. As I have never had a cholesterol test before I don't know whether it is due to Letrozole or not but I have a fasting blood test next Wednesday so will get a better idea of what is happening. I have decided that I will not go on statins as my husband is on them and he gets aches and pains since being on them. I am hoping that I can lower it by exercise and diet. Certainly the aches and pains are still with me, hopefully they will go eventually.

 

Hazel

 

 

ChristineR
Member

Re: Tinnitus

Hi Hazel,
Thanks for your reply. My tinnitus has affected my hearing do I have to wear hearing aids now. Do you feel better now you have stopped taking letrozole eg more energy and less tired? I still have another two years of Arimidex to go and I am hoping I will have loads more energy when I finish. Maybe it is wishful thinking!
Christine
hazelmary
Member

Re: Tinnitus

Hello Christine,

 

I have just finished 5 yrs Letrozole and I have had problems with what I think might be tinnitus, it does come and go. I can't remember where I read it but I think it might be a sympton of the menopause so it could well be due to Arimidex.

 

Hazel

ChristineR
Member

Tinnitus

Has anyone been affect by tinnitus since having chemo and having Arimidex?